MathSciNet Relay Station
MathSciNet bibliographic data
MR1849604 (2002i:37013) 37B10 (46L55)
Huang, Danrun Automorphisms of Bowen-Franks groups of shifts of finite type. Ergodic Theory Dynam. Systems 21 (2001), no. 4, 1113–1137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement